# SDR UHLA2015022200119

- Difficulty date: February 22, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 24,398 hours, 21,175 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 745503
- Part serial: 0972
- Condition: Inoperative
- Location: Mlg
- Part time: 24,398 hours, 21,396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE WHILE TRYING TO RETRACT THE LANDING GEAR. THE CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER. OPERATIONAL CHECKS AND GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
